Alert archive / Kentucky / Tornado Warnings in 2008
Tornado Warning 12, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jun 3, 2008, 4:58 PM EDT for Lewis County, Kentucky. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 4:58 PM EDT (20:58 UTC)
- Expired
- Jun 3, 2008, 5:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Lewis County, KY
The radar
The Jackson,KY radar (KJKL), 101 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 5:07 PM EDT | TSTM WND DMG | 1 S Vanceburg, KY | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 3:33 PM EDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 465 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1170 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KILN 032059
TORILN
KYC135-032130-
/O.NEW.KILN.TO.W.0012.080603T2058Z-080603T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
458 PM EDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL LEWIS COUNTY IN NORTHEAST KENTUCKY...
* UNTIL 530 PM EDT.
* AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR EPWORTH...MOVING EAST AT 44 MPH.
* LOCATIONS IMPACTED INCLUDE...
TOLLESBORO...
CAMP DIX...
HEAD OF GRASSY...
IN ADDITION...HERRON HILL...PETERSVILLE...CHARTERS...STRICKLETT...
KINNICONICK AND TANNERY ARE NEAR THE PATH OF THIS DANGEROUS
THUNDERSTORM.
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT TUESDAY EVENING
FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND SOUTHWEST OHIO. A
TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING
FOR NORTHEASTERN KENTUCKY AND SOUTHWEST OHIO.
LAT...LON 3846 8359 3850 8360 3850 8363 3853 8365
3860 8363 3859 8312 3853 8314 3850 8319
3848 8319 3843 8323 3839 8323
TIME...MOT...LOC 2058Z 274DEG 38KT 3852 8359
$$
HAWBLITZEL2 follow-up statements
000
WWUS51 KILN 032116
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
516 PM EDT TUE JUN 3 2008
KYC135-032130-
/O.CON.KILN.TO.W.0012.000000T0000Z-080603T2130Z/
LEWIS KY-
516 PM EDT TUE JUN 3 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR CENTRAL
LEWIS COUNTY...
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR KINNICONICK...MOVING EAST AT 44 MPH.
LOCATIONS IMPACTED INCLUDE...
CAMP DIX AND HEAD OF GRASSY.
IN ADDITION...TANNERY IS NEAR THE PATH OF THIS STORM.
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3844 8341 3859 8341 3859 8312 3854 8314
3850 8319 3848 8319 3844 8322 3843 8323
3839 8323
TIME...MOT...LOC 2116Z 274DEG 38KT 3851 8335
$$000
WWUS51 KILN 032126
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
526 PM EDT TUE JUN 3 2008
KYC135-032136-
/O.EXP.KILN.TO.W.0012.000000T0000Z-080603T2130Z/
LEWIS KY-
526 PM EDT TUE JUN 3 2008
...THE TORNADO WARNING FOR CENTRAL LEWIS COUNTY WILL EXPIRE AT 530 PM
EDT...
THE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING HAS WEAKEN AND
WAS MOVING OUT OF THE WARNED AREA...THEREFORE THE TORNADO WARNING
WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3844 8341 3859 8341 3859 8312 3854 8314
3850 8319 3848 8319 3844 8322 3843 8323
3839 8323
TIME...MOT...LOC 2126Z 274DEG 38KT 3850 8322
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 3, 4:58 PM EDT, 0 minutes earlier.
Area forecast discussion, Jun 3, 4:58 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 458 PM EDT TUE JUN 3 2008 .SYNOPSIS... A WARM FRONT WILL LIFT THROUGH THE OHIO VALLEY AND STALL NORTH OF THE INTERSTATE 70 CORRIDOR OVERNIGHT AND TOMORROW. AN UPPER LEVEL WAVE WILL MOVE EAST OVERNIGHT AND EARLY ON WEDNESDAY. THE BOUNDARY THAT WILL LINGER NORTH OF THE INTERSTATE WILL LIFT THROUGH THE GREAT LAKES REGION ON WEDNESDAY NIGHT AND THURSDAY AS A WARM FRONT. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... UPDATED FORECAST AS MENTIONED EARLIER TO REMOVE MUCH OF THE FIRST WATCH WITH STABLE AIR WORKING IN BEHIND BOW ECHO. STILL KEPT POSSIBILITY OF SEVERE OVER SERN AND NRN CWA BUT LIMITED NRN CWA UNTIL AFTER MIDNIGHT WHEN ANY FUTURE DEVELOPMENT MAY BE WORKING INTO THE AREA ALONG THE WARM FRONT. WIDESPREAD CONVECTION IS FOUND OVER THE CWA THIS EVENING. OVER THE SRN 1/2 OF CWA THERE IS A VERY QUICK MOVING BOW ECHO PRODUCING DAMAGING WINDS AND LARGE HAIL. THIS WILL QUICKLY RACE EAST AND LITTLE IS EXPECTED BEHIND IT. STORMS IN THE NRN 1/2 OF CWA APPEAR TO BE IN AN UNFAVORABLE AREA FOR THE STRUCTURES TO SUPPORT HAIL...BUT WINDS REMAIN FAVORABLE FOR SOME DAMAGE. WILL LIKELY HAVE SEVERAL UPDATES THIS EVENING AS STABLE AND RAIN COOLED AIR IS FOUND BEHIND THE BOW ECHO THIS EVENING. && .SHORT TERM /8 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... CONVECTION OVER SOUTHERN CWA WILL WANE THIS EVENING AND OVERNIGHT. A WARM FRONTAL BOUNDARY WILL LAY OUT ALONG AND N OF THE I-70 CORRIDOR AND REMAIN A THREAT FOR DAMAGING WINDS TO BE PRODUCED IN THUNDERSTORM ACTIVITY. KEPT A CHACNE FOR SEVERE IN THIS AREA THROUGH WED MORNING. THE THREAT AREA WILL QUICKLY MOVE E AHEAD OF THE UPPER TROUGH AND ANY RAIN SHOULD TAPER OFF IN THE AFTERNOON...POSSIBLY EARLY EVENING OVER CENTRAL OHIO. UPPER FORCING EXITS OHIO VALLEY AND THE BOUNDARY N OF THE INTERSTATE WILL LIFT NE AS A WARM FRONT OVERNIGHT WED AND INTO THURS. HUMID CONDITIONS WILL PERSIST BEHIND THIS FRONT FOR MOST OF THE REGION DURING THE SHORT TERM OF THE FORECAST. TEMPS WERE ONLY BUMPED A DEGREE OR SO OVER THE NEXT 36 HOURS...NOTHING SIGNIFICANT. DEWPOINTS WERE RAISED A LITTLE IN THE LATTER PART OF THIS FORECAST PERIOD. && .LONG TERM /THURSDAY THROUGH TUESDAY/... UPPER RIDGE BUILDS INTO THE REGION ON THURSDAY WHICH BRINGS DRY CONDITIONS AND WARMING TEMPS INTO THE LOWER 90S THROUGH FRIDAY. COLD FRONT ADVANCES EASTWARD ACROSS THE MS VALLEY LATE FRIDAY AS AN UPPER WAVE PASSES THROUGH THE GREAT LAKES. LOOKS LIKE THE FRONT WILL HAVE A TOUGH TIME MAKING IT THIS FAR EAST WITH THE STRONG RIDGE IN PLACE. KEPT CHANCE POPS FRI NIGHT AND SATURDAY AHEAD OF THE FRONT...HIGHEST ACROSS THE NORTHWEST WHICH WILL BE CLOSER TO THE BOUNDARY AND UPPER ENERGY. UPPER RIDGE CONTINUES TO DOMINATE THE EASTERN US THROUGH THE REMAINDER OF THE EXTENDED WITH CONTINUED ABOVE AVG TEMPS. SHOULD BE GENERALLY DRY...THOUGH ISOLD DIURNAL STORMS ARE POSSIBLE...ESPECIALLY ACROSS THE NORTHERN AND WESTERN FA WHICH WILL BE CLOSER TO THE PERIPHERY OF THE RIDGE. && .AVIATION /21Z TUESDAY THROUGH SUNDAY/... FIRST BATCH OF CONVECTION DRIFTING THRU FCST AREA. ALL BUT KCMH AND KLCK SHOULD BE CLEAR OF THE BRUNT OF THIS ACTIVITY BY 18Z. ADDL CONVECTION UPSTREAM ACRS ERN ILLINOIS/WRN INDIANA IS WEAKENING...BUT EXPECT NEW DVLPMNT INVOF WARM FRONT LIFTING ACRS SW FCST AREA LATER THIS AFTN. LIKELY TO SEE IFR AND LOWER CONDITION IN ANY OF THE TSTMS THAT AFFECT THE TERMINALS DURING THE LATE AFTN AND EVNG. ADDL DETAILS WITH REGARDS TO SVR CONVECTION WILL BE INCORPORATED WITH AMENDMENTS AS THE SITUATION EVOLVES THRU THE AFTN. KCVG/KLUK WILL BE AFFECTED FIRST WITH ACTIVITY SPREADING EAST AND ENCOMPASSING THE REST OF THE TERMINALS INTO THE EVNG. AFTER THE CONVECTION WORKS THRU FCST AREA THIS EVNG...EXPECT ADDL DVLPMNT BACK TO THE WEST OF THE REGION OVERNIGHT AS WAVES OF LO PRES RIPPLE ALONG FRNTL BNDRY. FRNTL BNDRY SHOULD LIFT INTO NRN FCST AREA AFT MIDNIGHT WITH PCPN LIKELY FOCUSED ALONG IT. HAVE TRIED TO HIT PCPN MENTION AND POTENTIAL FOR MVFR CIGS/VSBYS A LITTLE HARDER AT KDAY/KCMH/KLCK IN CLOSER PROXIMITY TO FRNTL BNDRY. HOWEVER... MODEL SOUNDINGS SUPPORT POTENTIAL FOR SCT TSTM TO PERSIST OVER SRN FCST AREA THRU THE NIGHT AS WELL. WILL MAINTAIN VCTS AT KCVG/KLUK/KILN FOR MOST OF THE OVERNIGHT. FRNTL BNDRY WILL REMAIN IN THE AREA ONO WED...AND IT IS QUITE LIKELY THAT ADDL SHRA/TSRA WILL AFFECT THE TERMINALS THRU THE END OF THE FCST PERIOD. HAVE KEPT CB MENTION WED MRNG AT ALL TERMINALS...WITH LATER SHIFTS ADDING DETAILS AS SITUATION EVOLVES TONIGHT. OUTLOOK...TSTMS POSSIBLE WEDNESDAY AFTN THRU THURSDAY...WITH POTENTIAL FOR MVFR CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS SHORT TERM...FRANKS LONG TERM...HAWBLITZEL AVIATION...RYAN
Hazardous weather outlook, Jun 3, 3:51 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 351 PM EDT TUE JUN 3 2008 INZ058-059-066-073>075-080-KYZ089>098-OHZ070-071-077-078-042000- FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN- ROBERTSON-BUTLER-WARREN-HAMILTON-CLERMONT- 351 PM EDT TUE JUN 3 2008 ...TORNADO WATCH 434 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. INZ050-OHZ026-034-035-042>046-051>056-060>065-074-042000- WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY- GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING- 351 PM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CROSS THE REGION THIS AFTERNOON. A WARM FRONT WILL SET UP NORTH OF THE I-70 CORRIDOR AND MORE SHOWERS AND THUNDERSTORMS WILL OCCUR ALONG IT. SOME OF THESE STORMS OVERNIGHT MAY CONTAIN DAMAGING WIND AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST ON WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TO ACTIVATE OVERNIGHT TONIGHT. KYZ099-100-OHZ072-073-079>082-088-042000- MASON-LEWIS-CLINTON-ROSS-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 351 PM EDT TUE JUN 3 2008 ...TORNADO WATCH 436 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST ON WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Jun 3, 3:51 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
351 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG RICHWOOD 38.92N 84.63W
06/03/2008 BOONE KY TRAINED SPOTTER
ESTIMATED WINDS AT 55 TO 60 MPH. BRANCHES DOWN.
0345 PM HAIL RICHWOOD 38.92N 84.63W
06/03/2008 E0.75 INCH BOONE KY TRAINED SPOTTER
&&
JDRLocal storm report, Jun 3, 4:11 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
411 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG FRIENDSHIP 38.97N 85.15W
06/03/2008 RIPLEY IN AMATEUR RADIO
LARGE LIMBS DOWN.
&&
MJPLocal storm report, Jun 3, 4:13 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM TSTM WND GST BURLINGTON 39.02N 84.72W
06/03/2008 E60.00 MPH BOONE KY TRAINED SPOTTER
0351 PM HAIL BURLINGTON 39.02N 84.72W
06/03/2008 E0.88 INCH BOONE KY TRAINED SPOTTER
&&
MJPLocal storm report, Jun 3, 4:50 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
450 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG 4 NE MOUNT OLIVET 38.57N 83.98W
06/03/2008 ROBERTSON KY TRAINED SPOTTER
TWO BARNS BLOWN DOWN. LIMBS AND POWER LINES DOWN
COUNTYWIDE.
&&
HATZOSLocal storm report, Jun 3, 4:55 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
455 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND DMG ATWOOD 38.87N 84.54W
06/03/2008 KENTON KY LAW ENFORCEMENT
NUMEROUS TREES DOWN IN SOUTHERN HALF OF COUNTY
0347 PM TSTM WND DMG ALEXANDRIA 38.96N 84.38W
06/03/2008 CAMPBELL KY LAW ENFORCEMENT
TREES DOWN SCATTERED ACROSS COUNTY
&&
JDRLocal storm report, Jun 3, 4:57 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG BLUE ASH 39.25N 84.38W
06/03/2008 HAMILTON OH LAW ENFORCEMENT
TREES DOWN IN NUMEROUS LOCATIONS ACROSS THE COUNTY.
0346 PM TSTM WND DMG MILFORD 39.17N 84.28W
06/03/2008 CLERMONT OH LAW ENFORCEMENT
TREES DOWN.
&&
MJPThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 2:02 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Owen | 43 min |
| Jun 3, 3:17 PM EDT | Tornado Warning | ILN | Boone | 43 min |
| Jun 3, 3:23 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Kenton | 40 min |
| Jun 3, 3:43 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton, Pendleton | 31 min |
| Jun 3, 4:44 PM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 31 min |
Nearby
Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.